# SDR SWAA2020120834518

- Difficulty date: November 13, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 74,542 hours, 43,942 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT BS 255 RBL 4 LBL 14 WL 207.54.  DAMAGE REPAIRED, PER EA 1-A53-33179 REV 1 AND ER 20-03616 REV IR AND EA 20-153-02333 REV IR.
